American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Yongzhi Cao. On the projective-injective modules over cellular algebras. Proc. Amer. Math. Soc. 132 (2004) 1613-1619. MR 2051121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Steffen König. On the global dimension of quasi--hereditary algebras with triangular decomposition. Proc. Amer. Math. Soc. 124 (1996) 1993-1999. MR 1346979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Zheng-Xu He. Characterizations of Noetherian and hereditary rings . Proc. Amer. Math. Soc. 93 (1985) 414-416. MR 773992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Paul Hill. An isomorphism theorem for valuated vector spaces . Proc. Amer. Math. Soc. 88 (1983) 587-590. MR 702280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Paul Hill. Quotients of valuated vector spaces . Proc. Amer. Math. Soc. 81 (1981) 14-18. MR 589128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Eric C. Nummela. The projective dimension of a compact abelian group . Proc. Amer. Math. Soc. 38 (1973) 452-456. MR 0313362.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1